# SDR QXEA2011101000963

- Difficulty date: October 6, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED SURFACE FRETTING CORROSION ON RT WING FUEL TANK ACCESS PANEL 624CT.  ACFT DOWN FOR C-CHECK.  REMOVED CORROSION FROM PANEL 624CT IAW RD 8/4-57-442.  NDT PERFORMED ON PANEL 624CT CONFIRMED CRACK FREE AND FOUND TO BE WITHIN LIMITS PER RD 8/4-57-442, MINIMUM THICKNESS REMAINING IS .117". ALODINED AND PRIMED PANEL 624CT IAW 8/4-57-442.
